Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4309
Title: Lifting and some of its applications to the theory of Pettis integral
Authors: Musial, Kazimierz
Issue Date: 13-Apr-2011
Source: Kazimierz Musial, "Lifting and some of its applications to the theory of Pettis integral", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.1, pp. 107-141.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.1
Abstract: 
Basic facts concerning general lifting and lifting in
products of finite measure spaces are presented. Then a few results on the Pettis integrability of Banach space valued functions
and their lifting are proved.
Type: Article
URI: http://hdl.handle.net/10077/4309
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s1

Files in This Item:
File Description SizeFormat
MusialRendMat31s1.pdf313.37 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

855
checked on Feb 4, 2023

Download(s) 50

300
checked on Feb 4, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.